# SDR ASAA9680032

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR GUST LOCK WAS FOUND INOPERATIVE.  RERIGGED DOOR PER MAINTENANCE MANUAL AND OPERATED NORMALLY.  (M)
